# SDR FDEA200906102013

- Difficulty date: June 10, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 22,408 hours, 11,435 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237800003800
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERIOR SKIN TOP FWD CORNER BENT AND CRACKED, I INCH LENGTH REMOVED DAMAGED SECTION OF CORNER AND INSTALLED OUTER CORNER REPAIR ON BULK CARGO DOOR TOP FWD CORNER IAW SRM 52-34-00,FIG 204, PAGE   233/234.
